| Catalog Number |
381411 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided; therefore, (b)(6) was used as the state.
Event or Problem Description
It was reported that the needle pierced the catheter.Date of event: 2/11/2026 staff nurses have shared that many times when advancing the catheter, they are finding that the catheter shears on the needle.Was patient or end-user injured: n.When was incident noticed: prior to use (prior to use interpreted to indicate during the insertion process rather than during the infusion process).Was incident discovered during direct patient care: n.Was any medical treatment required: n.
Additional Manufacturer Narrative
Additional information/correction clarification received indicating that this complaint was already processed under a different complaint number.Related report numbers attached.
Event or Problem Description
Customer response on 07-apr-2026.Please close this incident.It has already been resolved.